Experimental Mathematics

Conjugacy of Subgroups of the General Linear Group

Colva M. Roney-Dougal

Full-text: Open access

Abstract

In this paper we present a new, practical algorithm for solving the subgroup conjugacy problem in the general linear group.

Article information

Source
Experiment. Math., Volume 13, Issue 2 (2004), 151-164.

Dates
First available in Project Euclid: 20 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.em/1090350930

Mathematical Reviews number (MathSciNet)
MR2068889

Zentralblatt MATH identifier
1098.20037

Subjects
Primary: 20-04 20H30: Other matrix groups over finite fields

Keywords
Matrix groups conjugacy algorithms

Citation

Roney-Dougal, Colva M. Conjugacy of Subgroups of the General Linear Group. Experiment. Math. 13 (2004), no. 2, 151--164. https://projecteuclid.org/euclid.em/1090350930


Export citation